Can You Overdose On Kratom?

Kratom is a substance derived from the same-named tropical tree endemic to Southeast Asia. It is a coffee-related evergreen tree. It is used by certain people for its sedative, energizing, or pain-relieving properties. It can, however, result in overdosing, physical dependency, and severe side effects. An overdose of the drug can result in a rapid heart rate, vomiting, and, in rare situations, death. Continue to read this guide to learn all there is to know about its overdose.

What Exactly Is Kratom And How Is It Used?

Some individuals use Kratom for social or recreational purposes, while others utilize it to self-treat medical ailments. It comes from Southeast Asia and is a tropical tree. Mitragynine and 7-hydroxy mitragynine are two primary hallucinogenic chemicals found in them. According to the NIDA, people can consume Kratom as a tablet, capsule, or extract. Its leaves may be chewed or brewed into tea, and the leaves can also be smoked or added to meals.

Can You Overdose On Kratom? 3
Kratom

Sedation, pleasure, and pain relief may be experienced by those who take greater dosages of the substance. Small doses of Kratom can make people feel invigorated, friendly, and alert rather than sedated. By Googling “Kratom for sale near me,” you can locate the stores that sell the substance around your locality. As per the FDA, some firms unlawfully sell Kratom to cure or treat opioid use disorders, pain, depression, cancer, and anxiety.

Overdosing On Kratom: Symptoms And Signs

Because of its possibility for toxicity and overdose, Kratom has been on the list of medications to avoid for some years. Because of the massive number of deaths linked to its usage, the US contemplates classifying it as an illegal substance. The CDC analyzed information from the National Poison Data System to evaluate the prevalence of Kratom usage based on the number of Kratom-related occurrences that resulted in poison control calls in research on its use and overdose. Between the years 2010 to 2015, the number of calls to poison centers related to its usage jumped from 26 people in 2010 to 263 in 2015, with more than 40% of the calls being severe or life-threatening. The following symptoms and signs of Kratom abuse were reported by people who phoned poison control centers:

  • Nausea
  • Tachycardia (rapid heart
  • rate)
  • Agitation
  • Hypertension
  • Irritability
  • Drowsiness
  • Seizure
  • Coma

Kratom as a pain Manager and complement to CBD 4

Factors at Risk

Because Kratom usage appears to be on the rise in the United States, and because of the drug’s potentially harmful side effects, both users and health care professionals should be informed of the drug’s dangers and adverse effects. It provides the following effects at low doses:

  • Increased vitality
  • Increased vigilance
  • Talkativeness
  • Better behavior in social situations

Longer-term usage has been linked to:

  • Anorexia
  • Loss of weight
  • Insomnia
  • Parched mouth
  • Increased Urination
  • Constipation

While overdosing on Kratom is obviously dangerous, the chances of overdosing and other negative consequences are increased when it is used with alcohol or other substances.

According to one case report, an individual who came to the emergency department after experiencing seizures and a coma as a result of its usage was found to have additional narcotics in their system. It produces both stimulating and soothing effects in a dose-dependent manner. This wide range of effects makes using the drug alone highly unpredictable and amplifies the hazards of combining it with different drugs and opioids.

Can You Overdose On Kratom? 4

Source

What To Do If You See A Person Overdosing On Kratom?

Overdose symptoms related to Kratom may not be as prominent as those connected with alcohol, benzodiazepines, or opioids. On the other hand, overdosing on the substance is a different risk that may be pretty hazardous. If you feel someone is overdosing on the substance, attempt to keep them from taking any additional medications and contact 911 right away. You can keep the individual who has just overdosed from harming themselves, keeping yourself and the overdosing individual calm. Then, if necessary, take the following steps:

  • Make sure the person is breathing by checking their airway. You may also check their pulse and respiration. If they aren’t breathing, start CPR if you have the knowledge on how to do so. If the person is not in his senses but still breathing, roll them sideways and bend the top leg over the bottom leg to place them in recovery. After that, you should tilt their neck backward.
  • If the individual is suffering a seizure, your primary concern should be to keep them safe. You can quickly accomplish this by assisting them in laying down in a secure location away from sharp tools, supporting their head, also turning them on their side. Stay with the person who is seizing you until aid arrives.

It might not be easy to tell whether someone has overdosed; however, if you suspect someone requires medical assistance, contact 911 right away.

How To Avoid Overdosing On Kratom?

Like other abused substances, Kratom can cause dependency, which can result in physical symptoms of withdrawal when you stop taking the drug, tolerance, misuse, and addiction. Its withdrawal symptoms include:

  • Muscle pain.
  • Insomnia.
  • Irritability.
  • Hostility.
  • Aggression.
  • Emotional shifts
  • Runny nose.
  • Jerky motions.

If you’re abusing Kratom, the best method to avoid overdosing is to quit using it and get therapy. Talking about drug treatment, several alternatives are accessible, so you can select one that suits your needs.

Inpatient Treatment: Inpatient therapy entails staying at the treatment center for the length of your treatment. Personal therapy, group sessions, family counseling, relapse prevention education, and aftercare planning are all included in this rigorous treatment. The duration of these programs is usually 30 to 90 days.

Outpatient Treatment: Outpatient therapy is a broad term that refers to a less intense option with varying degrees of care. You may be eligible for partial hospitalization or intensive outpatient treatment, depending on your circumstances. A PHP program entails weekly therapy in a hospital for 4-8 hours while staying at home. An IOP requires less time, with therapy lasting about 1-2 hours per day, two days per week. Due to a lack of study, physicians often employ established, evidence-based pharmacological treatments because there are no medicines licensed to treat their addiction explicitly.Kratom as a pain Manager and complement to CBD 5

Conclusion

Overdosing on Kratom might result in death in rare situations. Other health hazards and side effects are also related to the medicine. Even though the substance is not prohibited, official agencies advise that it is unsafe to use. Companies unlawfully promoting it as a dietary supplement should be avoided. Marketers may exaggerate the drug’s benefits, and it might have a harmful impact on someone’s health. People who are suffering from pain, sadness, or other indications should consult their physician. A doctor can either prescribe medicine or recommend safer alternatives.

 

==================================================

Kratom as a pain Manager and complement to CBD – BuzzSharer.com